# SDR VNAA2016053100032

- Difficulty date: May 31, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 4,560 hours, 4,302 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913164
- Part serial: A3295
- Condition: Faulty
- Location: Te Flaps
- Part time: 4,560 hours, 4,302 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL C-MESSAGE.  THE CREW DECLARED AN EMERGENCY, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE RT OTBD FLAP SKEW DETECTOR IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
